Partington, JR orcid.org/0000-0002-6738-3216 and Zawiski, R (2019) Admissibility of Diagonal State-Delayed Systems with a One-Dimensional Input Space. Complex Analysis and Operator Theory, 13 (5). pp. 2463-2485. ISSN 1661-8254
Abstract
In this paper we investigate admissibility of the control operator B in a Hilbert space state-delayed dynamical system setting of the form z˙(t)=Az(t−τ)+Bu(t) , where A generates a diagonal semigroup and u is a scalar input function. Our approach is based on the Laplace embedding between L2 and the Hardy space. The sufficient conditions for infinite-time admissibility are stated in terms of eigenvalues of the generator and in terms of the control operator itself.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Admissibility; State delay; Diagonal system; Reciprocal system |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Mar 2019 11:33 |
Last Modified: | 12 Jul 2019 11:51 |
Status: | Published |
Publisher: | Springer International Publishing |
Identification Number: | 10.1007/s11785-019-00910-5 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:143352 |
Download
Filename: Partington-Zawiski2019_Article_AdmissibilityOfDiagonalState-D.pdf
Licence: CC-BY 4.0